About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 156965, 10 pages
http://dx.doi.org/10.1155/2013/156965
Research Article

Symmetry Analysis and Exact Solutions to the Space-Dependent Coefficient PDEs in Finance

1School of Mathematical Sciences, Liaocheng University, Liaocheng, Shandong 252059, China
2Department of Mathematics, Binzhou University, Binzhou, Shandong 256603, China

Received 20 June 2013; Accepted 25 August 2013

Academic Editor: Mariano Torrisi

Copyright © 2013 Hanze Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hanze Liu, “Symmetry Analysis and Exact Solutions to the Space-Dependent Coefficient PDEs in Finance,” Abstract and Applied Analysis, vol. 2013, Article ID 156965, 10 pages, 2013. doi:10.1155/2013/156965